# SDR SWAA051187

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 59,465 hours, 56,089 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  NLG WOULD NOT INDICATE RETRACT.  RECYCLED GEAR & STILL HAD RED & GREEN LIGHTS INDICATING.  REMOVED AND REPLACED S845 SENSOR PER MM.
